# SDR UALA2012060503113

- Difficulty date: June 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 66,023 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Packing
- Condition: Leaking
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLAP SLAT DEPRESS VALVE LEAKING.  REPLACED PACKINGS, OPS CHECKED NORMAL.  RESERVE SYSTEM HYD, NO LEAKS.
